# SDR 98FDEA00025

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185385
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1, 2) ALONG VERTICAL FLANGE OF BS 870 UPPER SPAR CHORD WL 180, RBL 65- LBL 65.  *S/D*  REMOVED AND REPLACED 870 UPPER SPAR CHORD WL 180, RBL 65 - LBL 65 IAW FED-EX EA 7-5100-37367 AND 7-5710-38653.
